# SDR 98ZZZX4019

- Difficulty date: September 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N275RA
- Make and model: Israel ASTRA SPX
- Aircraft serial: 098
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Switch
- Part number: 9850551090
- Condition: Leaking
- Location: Hydraulic System
- Part time: 113 hours
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WITH AUXILIARY HYDRAULIC SYSTEM OPERATING, 'AUX HYD OFF' AND 'AUX HYD LEVEL' LIGHTS CAME ON.  FOUND SWITCH LEAKING AT ELECTRICAL CONNECTION.  SWITCH FAILED INTERNALLY.
